# SDR ASAA2021111636625

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,600 hours, 14,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411721
- Condition: Inoperative
- Location: Fwd Cargo Compar
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMB OUT THROUGH 18500. UNABLE TO RESET THE SECOND TIME. GROUNDED - YES. PERFORMED BITE CHECK OF L/H PACK ZONE TEMP CONTROLLER AND PERFORMED OPS CHK OF L/H PACK W/ NO FAULTS NOTED. REPLACED DISCHARGE O/H SWITCH PER B737-800 AMM 21-51-42, TURBINE INLET O/H SWITCH PER AMM 21-51-41, AND COMP DISCHARGE O/H SWITCH PER AMM 21-51-40, ALL OPS CHK NORMAL. ETOPS GND VERIFICATION SUCCESSFUL. A/C OK FOR SVC. SEAMC JEREMY NOTIFIED. NON ASA# TSAH74M.
